# SDR FDEA201203130926

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 51,027 hours, 31,206 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: 8302758
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

COULD NOT MAINTAIN PRESSURIZATION ON NR 1 PACK AT 25K, DIFFERENTIAL UP TO 7PSI ON CLIMB BUT SLOWLY LOST PRESSURIZATION TO 3 PSI; COULD ONLY MAINTAIN 7K AT 15K ALTITUDE. LOST COMPLETE PRESSURIZATION AT 4K ALTITUDE, AUTOFAIL & STANDBY LIGHTS, TRIED TO MANUAL VALVE CLOSE, WOULD NOT WORK. WORKED ON  DECK AFTER LANDING.  PERFORMED PRESSURIZATION CONTROLLER SYS ADJUSTMENT AND TEST IAW AMM 21-31-000-5 PAR B, C, D. CONTROLLER FAILED TESTS B2C1 AND 2-DC, MANUAL MODE FLT OPS.  ALSO FAILED C2C1 AND 2-AC MANUAL MODE FLT OP  TEST.  PERFORMED STBY MODE TEST AND FAILED STEP G  -AIRPLANE BAROMETRIC CORRECTION TEST D2G2.  OUTFLOW VALVE FAILED TO OPEN OR CLOSE.  PERFORMED PRESS SYS TEST IAW AMM 21-31-000-2-0 AND TESTS  PASSED.  REMOVED AND REPLACED CABIN PRESSURIZATION CONTROLER AND OPS CHECKED GOOD IAW 727AMM 21-31-000-2  AND 21-31-0005.
